MathSciNet Relay Station
MathSciNet bibliographic data
MR367145 (51 #3387) 28A32
Gardner, R. J. The regularity of Borel measures and Borel measure-compactness. Proc. London Math. Soc. (3) 30 (1975), 95–113.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement